# SDR USAA990617

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND .75 INCH CRACK ON SKIN AT PILOTS NR 1 WINDOW CUTOUT UPPER OUTBOARD CORNER.  FABRICATED DOUBLER PER EA 64783A.  (M)
